Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Tips to remove dark patches from hands and face - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3368 Questions

Doctor :   hi
Doctor :   how can i help u?
User :   hello sir
Doctor :   proceed wd the details
User :   sir, i fell down from my motorbike 3 months before ...
Doctor :   k
User :   ... the wounds have healed but now i have dark patches on hand and face
Doctor :   k
User :   .. basically formed due to application of dettol for that 1 month period .. and sun tanning
User :   what can i do to remove the patches
Doctor :   k
Doctor :   well it will go with time
Doctor :   gradually
Doctor :   may be it can take about 6 months
User :   sir its already 3 months and the wounds were not that deep .. i am actually worried cause the aounds were not deep
User :   i am concerned if the marks become permanent
Doctor :   it takes some time to recover
Doctor :   You can adopt the following measures: # Frequent washing of face with soap and water
# Pat dry the face, never rub dry
# Use gently a drying agent like adapalene during nights
# Apply a depigmenting agent like 2% hydroquinone by day
# Avoid exposure to sunlight
# Take of plenty of water
# Mild to moderate physical exercise to sweat well
User :   what is adapalene ?
Doctor :   its an ointment for akin
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor